Khayat, K. (1993) A model of income during unemployment for migrants within the European-community. Journal of Social Policy, 22 (04). pp. 535-542. ISSN 0047-2794. (doi:10.1017/S0047279400021048) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22164)
| The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. | |
| Official URL: http://dx.doi.org/10.1017/S0047279400021048 |
|
| Additional URLs: |
|
| Item Type: | Article |
|---|---|
| DOI/Identification number: | 10.1017/S0047279400021048 |
| Subjects: | H Social Sciences |
| Institutional Unit: | Schools > School of Social Sciences |
| Former Institutional Unit: |
Divisions > Division for the Study of Law, Society and Social Justice > School of Social Policy, Sociology and Social Research
|
| Depositing User: | M. Nasiriavanaki |
| Date Deposited: | 26 Jul 2009 15:21 UTC |
| Last Modified: | 20 May 2025 13:50 UTC |
| Resource URI: | https://kar.kent.ac.uk/id/eprint/22164 (The current URI for this page, for reference purposes) |
- Export to:
- RefWorks
- EPrints3 XML
- BibTeX
- CSV
- Depositors only (login required):

Altmetric
Altmetric

